Tinnitus Worse After Ear Tubes

Discussion in 'Support' started by BB1, Jul 30, 2021.

    1. BB1

      BB1 Member

      Tinnitus Since:
      5/2021
      Cause of Tinnitus:
      Unknown
      Hello,

      I have had tinnitus in my left ear for about four months, concurrent with Eustachian Tube Dysfunction likely from allergies.

      I had ear tubes inserted in both ears this week (both ears because there was pressurization problems in both) and the tinnitus has gotten significantly worse in duration and loudness. My doctor says he has no idea why that would happen.

      Any theories?

      Brad
       
      • Hug Hug x 1
    2. Wrfortiscue
      Probing

      Wrfortiscue Member Benefactor Hall of Fame

      Tinnitus Since:
      1999
      Cause of Tinnitus:
      Trauma
      Maybe it’s just temporary?
       
      • Agree Agree x 2
      • Like Like x 1
    3. mohn

      mohn Member

      Tinnitus Since:
      2019
      Cause of Tinnitus:
      Unknown
      How was your ETD diagnosed?

      It might take sometime for the ear to settle after the tubes were put.
       
    4. AUTHOR
      AUTHOR
      BB1

      BB1 Member

      Tinnitus Since:
      5/2021
      Cause of Tinnitus:
      Unknown
      ETD was diagnosed by audiology tests, MRI that showed massive congestion and Valsalva that showed my left ear often could not be safely popped when the other ear would.

      I suspect the tinnitus spike post ear tube procedure is related to just getting used to air getting in there, if it is related at all. The tinnitus is much quieter today.
       
      • Like Like x 1
    5. Matchbox
      Wishful

      Matchbox Member

      Location:
      BC Canada
      Tinnitus Since:
      August 2020
      Cause of Tinnitus:
      Noise Induced, Prednisone (drones), Barotrauma (distortions)
      You might have a bit of an air bone gap.

      It will go away when tubes come out.
       
Loading...

Share This Page